# SDR AALA20131123008

- Difficulty date: November 23, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 88,970 hours, 14,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GIG CREW REPORTED DUAL BLEED FAULTS & RT HIGH PRESSURE SHUTOFF VLV EICAS MESSAGE WITH WARNING LIGHT & LT PRESSURE RELIEF VLV MESSAGE DISPLAYED.  EMERGENCY DECLARED FLIGHT RETURNED GIG LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HIGH PRESSURE COMPRESSOR CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
